# SDR UPS04842869

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5645357
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 B- PIT DOOR FRAME AFT SIDE CRACKED DOT NR Y52Y.   MAT ID 2024-0 .071 PO 4255761 IAW SRM 52-2-0 AND 52-4-1. RECEIVED MATERIAL USED FOR REPAIR DOUBLER FROM HEAT TREAT. HEAT TREATED FROM 2024-T4 IAW TPS 1003 REV A. FABRICATED REPAIR DOUBLER IAW SRM 52-2-0. ALODINED IAW SRM 51-1-8. PRIMED IAW  SRM 51-1-8. INSTALLED REPAIR DOUBLE R IAW SRM 51-1-21.
